# SDR HYIA20191112004

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: C4020248
- Aircraft time: 34,012 hours, 36,827 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: 28775112
- Condition: Leaking
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED RIGHT BRAKE FAILURE. MAINTENANCE INSPECTED AND FOUND AN O-RING IN THE RIGHT MASTER CYLINDER BLEEDING BY. RE-SEALED THE RIGHT MASTER CYLINDER WITH NO FURTHER DEFECTS NOTED.
